# SDR DALA2018073104805

- Difficulty date: July 30, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 80,686 hours, 62,334 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Service Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL DOOR OPEN ON ARRIVAL/FUEL DOOR DAMAGED. REMOVED AND REPLACED FUEL SERVICE PANEL DOOR IAW AMM 57-30. OPS CHECK GOOD. C/W ERA 570489-14 REV ORG. SECTION 1 TIME LIMITED REPAIR. C/W TERMINATING REPAIR AT NEXT CCK AND INITIAL INSPECTION WITHIN 7 DAYS. CORRECTED LRU TO NR 2 RT SLAT FTN 329ARB.
